A nonlinear scattering problem
Annales de l'I.H.P. Analyse non linéaire, Volume 3 (1986) no. 1, p. 1-53
@article{AIHPC_1986__3_1_1_0,
     author = {Narayan, Jack and Stengle, Gilbert},
     title = {A nonlinear scattering problem},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {3},
     number = {1},
     year = {1986},
     pages = {1-53},
     zbl = {0589.34025},
     mrnumber = {837729},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1986__3_1_1_0}
}
Narayan, Jack; Stengle, Gilbert. A nonlinear scattering problem. Annales de l'I.H.P. Analyse non linéaire, Volume 3 (1986) no. 1, pp. 1-53. http://www.numdam.org/item/AIHPC_1986__3_1_1_0/

[1] P. Hartman, Ordinary Differential Equations. Wiley, New York, 1964. | MR 171038 | Zbl 0125.32102

[2] W. Wasow, Asymptotic Expansions for Ordinary Differential Equations. Interscience, New York, 1965. | MR 203188 | Zbl 0133.35301

[3] A.D. Brjuno, Analytical Form of Differential Equations. Trans. Moscow Math. Soc., t. 25, 1971. Amer. Math. Soc., Providence, 1973, p. 131-283. | MR 377192 | Zbl 0272.34018

[4] S. Sternberg, Lectures on Celestial Mechanics, Part II. Benjamin, New York, 1970. | Zbl 0194.56702

[5] H. Jacobowitz, Implicit function theorems and isometric imbeddings. Ann. of Math., t. 95, no. 2, 1972, p. 191-225. | MR 307127 | Zbl 0214.12904

[6] G. Stengle, Asymptotic estimates for the adiabatic invariance of a simple oscillator. SIAM Journal on Math. Anal., t. 8, 1972, p. 7. | MR 454216 | Zbl 0355.34046

[7] J. Stoer and C. Witzgall, Convexity and Optimization in Finite Dimensions, I, Springer, New York, 1970. | MR 286498 | Zbl 0203.52203

[8] T. Carleman, Les fonctions quasi-analytiques, Gauthier-Villars, Paris, 1926. | JFM 52.0255.02